D. Vincent, J. Blondel, C. Cassaigne, and . Nichitiu, On the presence of periodic configurations in Turing machines and in counter machines, Theoretical Computer Science, vol.289, issue.1, pp.573-590, 2002.

D. Cenzer, A. Dashti, and J. L. King, Computable symbolic dynamics, MLQ, vol.15, issue.5, pp.460-469, 2008.
DOI : 10.1002/malq.200710066

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Cenzer and J. B. , ? 0 1 classes in mathematics, Handbook of Recursive Mathematics - Logic and the Foundations of Mathematics, chapter 13, pp.623-821, 1998.

D. Cenzer and J. Remmel, Effectively Closed Sets, ASL Lecture Notes in Logic, 2011.

P. Collins and J. H. Van-schuppen, Observability of hybrid systems and turing machines, 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), pp.7-12, 2004.
DOI : 10.1109/CDC.2004.1428598

J. Delvenne and V. D. Blondel, Quasi-periodic configurations and undecidable dynamics for tilings, infinite words and Turing machines, Theoretical Computer Science, vol.319, issue.1-3, pp.127-143, 2004.
DOI : 10.1016/j.tcs.2004.02.018

P. Hertling and C. Spandl, Shifts with Decidable Language and Non- Computable Entropy, Discrete Mathematics and Theoretical Computer Science, vol.10, issue.3, pp.75-94, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00972331

K. Philip and . Hooper, The Undecidability of the Turing Machine Immortality Problem, Journal of Symbolic Logic, vol.31, issue.2, pp.219-234, 1966.

E. Jeandel and P. Vanier, Turing degrees of multidimensional SFTs, Theoretical Computer Science, vol.505
DOI : 10.1016/j.tcs.2012.08.027

G. Carl, R. I. Jockusch, and . Soare, Degrees of members of ? 0 1 classes, Pacific J. Math, vol.40, issue.3, pp.605-616, 1972.

J. Kari and N. Ollinger, Periodicity and Immortality in Reversible Computing, MFCS 2008, pp.419-430, 2008.
DOI : 10.1007/978-3-540-85238-4_34

URL : https://hal.archives-ouvertes.fr/hal-00270815

P. Koiran, The Topological Entropy of Iterated Piecewise Affine Maps is Uncomputable, Discrete Mathematics and Theoretical Computer Science, vol.4, issue.2, pp.351-356, 2001.
URL : https://hal.archives-ouvertes.fr/hal-00958966

P. Kurka, On topological dynamics of Turing machines, Theoretical Computer Science, vol.174, issue.1-2, pp.203-216, 1997.
DOI : 10.1016/S0304-3975(96)00025-4

J. S. Miller, Two notes on subshifts, Proceedings of the American Mathematical Society, 2011.
DOI : 10.1090/S0002-9939-2011-11000-1

L. Marvin and . Minsky, Computation: Finite and Infinite Machines, 1967.

D. Myers, Nonrecursive tilings of the plane. II, The Journal of Symbolic Logic, vol.39, issue.02, pp.286-294, 1974.
DOI : 10.1007/BF01418780

G. Stephen and . Simpson, Mass problems associated with effectively closed sets, Tohoku Mathematical Journal, vol.63, issue.4, pp.489-517, 2011.

G. Stephen and . Simpson, Medvedev Degrees of 2-Dimensional Subshifts of Finite Type. Ergodic Theory and Dynamical Systems, 2011.